Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

10 Publikationen

2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1611107
More about shifting techniques
Ahlswede R, Aydinian H, Khachatrian LH (2003)
European Journal of Combinatorics 24(5): 551-556.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613448
The t-intersection problem in the truncated boolean lattice
Ahlswede R, Bey C, Engel K, Khachatrian LH (2002)
EUROPEAN JOURNAL OF COMBINATORICS 23(5): 471-487.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1624907
The intersection theorem for direct products
Ahlswede R, Aydinian H, Khachatrian L (1998)
European Journal of Combinatorics 19(6): 649-661.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1637377
Edge-isoperimetric inequalities .1. Information-theoretical methods
Ahlswede R, Cai N (1997)
EUROPEAN JOURNAL OF COMBINATORICS 18(4): 355-372.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636745
General edge-isoperimetric inequalities .2. A local-global principle for lexicographical solutions
Ahlswede R, Cai N (1997)
EUROPEAN JOURNAL OF COMBINATORICS 18(5): 479-489.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1637812
The complete intersection theorem for systems of finite sets
Ahlswede R, Khachatrian LH (1997)
EUROPEAN JOURNAL OF COMBINATORICS 18(2): 125-136.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638192
Incomparability and intersection properties of Boolean interval lattices and chain posets
Ahlswede R, Cai N (1996)
EUROPEAN JOURNAL OF COMBINATORICS 17(8): 677-687.
PUB | DOI | WoS
 
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1913248
Towards characterising equality in correlation inequalities
Ahlswede R, Khachatrian L (1995)
European J. of Combinatorics 16: 315-328.
PUB | DOI | WoS
 
1988 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775111
Inequalities for code pairs
Ahlswede R, Mörs M (1988)
European Journal of Combinatorics 9: 175-181.
PUB | PDF | DOI | WoS
 
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776208
On a generalized matching problem arising in estimating the eigenvalue variation of two matrices
Elsner L, Johnson CR, Ross JA, Schönheim J (1983)
European Journal of Combinatorics 4: 133-136.
PUB | PDF
 

Filter und Suchbegriffe

issn=0195-6698

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung